RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 6, Pages 1267–1270 (Mi dan39791)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

On the theory of differential games in parabolic systems

Yu. S. Osipov, S. P. Okhezin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 518.733.431
Presented: Н. Н. Красовский
Received: 15.08.1975

Citation: Yu. S. Osipov, S. P. Okhezin, “On the theory of differential games in parabolic systems”, Dokl. Akad. Nauk SSSR, 226:6 (1976), 1267–1270

Citation in format AMSBIB
\Bibitem{OsiOkh76}
\by Yu.~S.~Osipov, S.~P.~Okhezin
\paper On the theory of differential games in parabolic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 6
\pages 1267--1270
\mathnet{http://mi.mathnet.ru/dan39791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0489973}
\zmath{https://zbmath.org/?q=an:0367.90144}


Linking options:
  • http://mi.mathnet.ru/eng/dan39791
  • http://mi.mathnet.ru/eng/dan/v226/i6/p1267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, “Minimax control problem for a parabolic variational inequality”, Comput. Math. Math. Phys., 41:10 (2001), 1444–1454  mathnet  mathscinet  zmath
    2. V. I. Maksimov, “Reconstruction of boundary disturbances: the case of Neumann boundary conditions”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S175–S192  mathnet  mathscinet  zmath  elib
    3. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. I. Maksimov, “Method of Controlled Models in the Problem of Reconstructing a Boundary Input”, Proc. Steklov Inst. Math., 262 (2008), 170–178  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. M. Sh. Mamatov, “Application of the finite difference method to the problem of pursuit in the distributed-parameter systems”, Autom. Remote Control, 70:8 (2009), 1376–1384  mathnet  crossref  mathscinet  zmath  isi  elib
    6. V. I. Ukhobotov, I. V. Izmestev, “Zadacha upravleniya protsessom nagreva sterzhnya s neizvestnymi temperaturoi na pravom kontse i plotnostyu istochnika tepla”, Tr. IMM UrO RAN, 25, no. 1, 2019, 297–305  mathnet  crossref  elib
  • Number of views:
    This page:38
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020